# SDR CA991112033

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901012
- Condition: Leaking
- Location: Propeller
- Part time: 25,245 hours
- Component: Hamstd, 7901802
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PROPELLER ACTUATOR LEAK INVESTIGATED AND REVEALED CHROME PLATING ON THE INSIDE OF THE DOME HAD PEELED BACK APPROXIMATELY .75 INCH IN LENGTH AND .1685 INCH IN WIDTH.  THIS DAMAGED O-RING, CAUSED DOME TO PRESSURIZE.
